Hey, I am changing over to Mirtazapine and I was supposed to be decreasing my citalopram for 3 days whilst introducing the Mirtazapine at 15mg. Well stupidly took a whole 40mg tab of Citalopram today...... What to do tonight, forget the Mirtazapine and give it another couple of days on 20mg of Citalopram before reintroducing it or just take it???? Don't know what to do? Any advice will be helpful.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??